# SDR UALA2009040801001

- Difficulty date: April 7, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 51,948 hours, 18,674 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 746A000006
- Part serial: 54
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN TEMPERATURE PROBLEM.  RTFL.  REVIEWED POST FLIGHT REP, FAILURE MSG TRIM AIR PRESS VALVE OR PRESS SWITCH.  REPLACED TRIM AIR PRESS REG VALVE 14HK.  RAN BOTH PACKS FROM BOTH ENGINES TO VERIFY NO FURTHER FAULTS.  NO DEFECTS OBSERVED.
